GEE for Multinomial Responses Using a Local Odds Ratios Parameterization
Article first published online: 31 MAY 2013
© 2013, The International Biometric Society
Volume 69, Issue 3, pages 633–640, September 2013
How to Cite
Touloumis, A., Agresti, A. and Kateri, M. (2013), GEE for Multinomial Responses Using a Local Odds Ratios Parameterization. Biometrics, 69: 633–640. doi: 10.1111/biom.12054
- Issue published online: 23 SEP 2013
- Article first published online: 31 MAY 2013
- Manuscript Revised: 1 MAR 2013
- Manuscript Accepted: 1 MAR 2013
- Manuscript Received: 1 SEP 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!